# SDR ASMF200509014

- Difficulty date: September 24, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,968 hours, 31,829 cycles
- Engine: Pwa JT8D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Valve
- Part number: 2587794
- Part serial: 80048184
- Condition: Failed
- Location: Cockpit
- Part time: 14,481 hours, 9,030 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED, DURING FLIGHT, THE F/O RMI CHANGED HEADING, BEING NECESSARY TO ADJUST CONTINUOUSLY. DURING REVISION, DETECTED A DIFFERENCE OF 20 GRADES BETWEEN COURSES. THE LT FLUX VALVE NR 1 WAS REPLACED IAW MM, SYNCHRONY TEST WAS PERFORMED IAW MM, BEING SATISFACTORY. DURING TOWING, THE LT EHSI INFORMATION GOT LOST, RMI FLAG TURNED ON.  AC WAS SENT TO HANGAR, COMPASS SYS NR 1 WAS VERIFIED, DETECTING THAT FLUX TOOK TOO MUCH TIME TO COMPENSATE, REPLACED IAW MM 34-21-06, OPERATING CORRECTLY. COMPASS RACK NR 1 WAS REPLACED IAW MM 34-21-09, 360 GRADES OF AC MOVEMENT TEST WAS PERFORMED IAW MM 34-21-00, BEING CORRECT. DURING OVERNIGHT CHECK, THE COMPASS ROSE SWING TESTS WERE PERFORMED IAW MM 34-21-06, ALL CORRECT.
